# SDR CA070228002

- Difficulty date: February 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,083 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6122 · Propeller Governor
- Part: Arm
- Part number: 89741016
- Condition: Stiff
- Location: Govenor
- Part time: 875 hours
- Component: Govenor, Woodward
- Component part number: 89741016
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT LANDED IT WOULD PULL TO THE LT.   MAINTENANCE FOUND THAT THE PROP GOVERNOR ARM WAS STIFF AND WOULD NOT RETURN TO THE STOP. NOTE THIS GOVERNOR HAS SB TPE331-72-0567 RETURN SPRING INCORPORATED ON IT.  GOVERNOR WAS REPLACED AND CHECKED SERVICEABLE.  (TC NR 20070228002)
